EconPapers    
Economics at your fingertips  
 

Optimal Convergence Rates of Moving Finite Element Methods for Space‐Time Fractional Differential Equations

Xuemei Gao and Xu Han

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper studies the moving finite element methods for the space‐time fractional differential equations. An optimal convergence rate of the moving finite element method is proved for the space‐time fractional differential equations.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/792912

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:792912

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:792912